dorel barbu
dorel barbu
e-uvt.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Approximations to mild solutions of stochastic semilinear equations with non-Lipschitz coefficients
D Barbu, G Bocşan
Czechoslovak Mathematical Journal 52 (1), 87-95, 2002
382002
Local and global existence for mild solutions of stochastic differential equations
D Barbu
Portugaliae Mathematica 55 (4), 411-424, 1998
231998
Hyers–Ulam stability and discrete dichotomy
D Barbu, C Buşe, A Tabassum
Journal of Mathematical Analysis and Applications 423 (2), 1738-1752, 2015
192015
The convergence of some sequences connected to Hadamard's inequality
C Bu, SS Dragomir, D Barbu
DEMONSTRATIO MATHEMATICA 29 (1), 1996
131996
A probabilistic argument for the convergence of some sequences associated to Hadamard’s inequality, Studia Univ
D Barbu, SS Dragomir, C Buse
Babes-Bolyai, Math 38 (1), 29-33, 1993
121993
A Probabilistic argument for the convergence of some sequences associated to Hadamard’s inequality
SS Dragomir, D Barbu, C Buse
Studia Univ. Babes-Bolyai, Mathematica 38 (1), 29-34, 1993
121993
Successive approximations to solutions of stochastic semilinear functional differential equations in Hilbert spaces
D Barbu, G Bocsan
preprint, 2007
92007
Some Remarks About The Perron Condition For C_0-Semigroups
C Buse, D Barbu
91998
Some remarks about the Perron condition for strongly continious semigroups, Analele Univ
C Buse, D Barbu
Timisora, fasc 1, 1997
81997
The Lyapunov equations and nonuniform exponential stability
C Buşe, D Barbu
Universitatea din Timişoara, 1994
81994
Asymptotic stability and uniform boundedness with respect to parameters for discrete non-autonomous periodic systems
D Barbu, C Buşe
Journal of Difference Equations and Applications 18 (9), 1435-1441, 2012
72012
Hyers-Ulam stability and exponential dichotomy of linear differential periodic systems are equivalent
C Buse, D Barbu, A Tabassum
Electronic Journal of Qualitative Theory of Differential Equations 2015 (58 …, 2015
62015
Some remarks about the Perron condition for C0-semigroups
D Barbu, C Buse
Analele Universitatii Timisoara, fasc 1, 3-8, 1997
61997
On the global existence of mild solutions of initial value problems
D Barbu
Mathematical Reports of the Academy of Sciences 18 (6), 253-256, 1996
31996
Stability for trajectories of periodic evolution families in Hilbert spaces
D Barbu, J Blot, C Buse, O Saierli
Electronic Journal of Differential Equations 2014 (01), 1-13, 2014
22014
Contractive Mappings in Spaces with Vector Norm
D Barbu, G Bocşan
Bulletin of the Belgian Mathematical Society-Simon Stevin 15 (4), 577-587, 2008
22008
Contractive Mappings on Spaces of Stochastic Processes with Vector Norm
D Barbu, G Bocsan
to appear, 0
2
Contractive properties of the semilinear Ito operator
D Barbu, G Bocsan
to appear, 0
2
APPROXIMATIONS TO MILD SOLUTIONS OF STOCHASTIC SEMILINIAR EQUATIONS
D Barbu, V Radu
Novi Sad J. Math 30, 183-190, 2000
12000
Random Nonanticipative Functional (RNF) on Hilbert Spaces and Stochastic Integrals
D Barbu, G Bocsan
to appear, 0
1
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20